Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1892 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed574    
    Printed36    
    Emailed0    
    PDF Downloaded65    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 2001  |  Volume : 43  |  Issue : 4  |  Page : 360-361

Venlafaxine Induced Hypertension : A Case Report


1 Psychiatrist, Department of Psychiatry, Command Hospital (WC), Chandimandir-134107, India
2 Psychiatrist & Clinical Psychologist, Department of Psychiatry, Command Hospital (WC), Chandimandir-134107, India
3 Clinical Psychologist, Department of Psychiatry, Command Hospital (WC), Chandimandir-134107, India

Correspondence Address:
P K Pardal
Psychiatrist, Department of Psychiatry, Command Hospital (WC), Chandimandir-134107
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21407890

Rights and PermissionsRights and Permissions

Venlafaxine is a newly introduced antidepressant that is clinically different from other antidepressants, possesses a slightly different mechanism of action and may have unique efficacy properties and a faster onset of action. A case of venlafaxine induced severe hypertension is reported to highlight the need for caution while using this drug.



[PDF]*

        

Print this article         Email this article